MathSciNet Relay Station
MathSciNet bibliographic data
MR2358654 35K57 (26A33 35A35 35K20)
Chen, Jing Hua An implicit approximation for the Caputo fractional reaction-dispersion equation. (Chinese) Xiamen Daxue Xuebao Ziran Kexue Ban 46 (2007), no. 5, 616–619.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement